# SDR AALA20011613

- Difficulty date: August 13, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT SEAT TRACK C (3RD FROM R-2 DOOR) HAS CORROSION TOP SIDE, FRAME 30 TO FRAME 33.  REPLACED RIGHT SEAT TRACK C PER SRM 51-72-10-0.  (M)
